Some Optimal Dividend Problems for a Surplus Process with Stochastic Interest

Abstract:

Article Preview

In this paper, some results on the dividend payments prior to ruin in the classical surplus process with stochastic interest are derived. An integro-differential equation with a boundary conditions satisfied by the expected present value of dividend payments is derived and solved. Furthermore, closed-form expressions for exponential claims are given.

Info:

Periodical:

Advanced Materials Research (Volumes 108-111)

Edited by:

Yanwen Wu

Pages:

1097-1102

DOI:

10.4028/www.scientific.net/AMR.108-111.1097

Citation:

W. G. Yu "Some Optimal Dividend Problems for a Surplus Process with Stochastic Interest", Advanced Materials Research, Vols. 108-111, pp. 1097-1102, 2010

Online since:

May 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.